# SDR ASAA2025020956598

- Difficulty date: February 9, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147131104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 986.5 TO STA887 STR23R 3 PLACES. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANELS 147A3110-4 AND 147A3400-4 BETWEEN STA 887-967 STGR 23R IAW EA800-53EA-28364 REV 01. NO CORROSION NOTED BETWEEN STA 967-986.5..SRXR430X.
